# SDR CA190311016

- Difficulty date: March 11, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671289246
- Condition: Corroded
- Location: Fuselage
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H AFT LOWER FUSELAGE SKIN CORRODED AROUND POTABLE WATER SERVICE DOOR CUT OUT. (TC# 20190311016)
